# SDR DALA2017081606279

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 49,067 hours, 33,549 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE CABLE ASSEMBLY ON THE LT SIDE HAS WORN AND BROKEN STRANDS.  REPLACED THE CABLE ASSEMBLY IAW AMM 53-52-01.
